# SDR CALA2017092903343

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 86,575 hours, 11,873 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47348708
- Part serial: 0439
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE  EICAS STATUS LEFT ENGINE.   FIRE/OVERHEAT DETECTION CARD FAULT OR FAILURE, OR AIMS LOSS OF ARINC 629/429.  REMOVED AND REPLACED LT ENGINE FIRE DETECTION CARD IAW AMM 26-11-03.  PERFORMED ENGINE FIRE DETECTION OPERATIONAL TEST IAW AMM 26-11-00. TEST PASSED. NO FURTHER MESSAGES.
